MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. STREAMLINE SURGICAL SYSTEM; INFUSION PUMP

NEW WORLD MEDICAL, INC. STREAMLINE SURGICAL SYSTEM; INFUSION PUMP
Model Number 10-0066
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the indicated lot was reviewed and no issues were observed.Product was manufactured, tested, and released per validated procedures.The device was discarded by the user facility and unable to be evaluated.User facility was contacted for further information regarding the event, however no response was received.If additional information is received, an addendum will be submitted.There are several factors that can contribute to the development of a cyclodialysis cleft after surgery, including the type of surgical procedure performed, the degree of trauma to the eye during surgery, and the patient's underlying health status.As device evaluation could not be conducted and with no additional information from the user facility, no conclusions could be made on the cause of the adverse event in relation to the device.
 
Event or Problem Description
Surgical sales consultant reported "[doctor] determined the patient experienced a cyclodialysis cleft at the pow1 patient visit.At the pod1, the surgeon feedback was the iop was <10 mmhg.After the pow1, the surgeon communicated via text the iop was 3 mmhg and probably experienced a cyclodialysis cleft.".

Brand Name
STREAMLINE SURGICAL SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9098705446
MDR Report Key16710605
Report Number1000125279-2023-00014
Device Sequence Number13874949
Product Code MRH
UDI-Device Identifier00892064002010
UDI-Public(01)00892064002010(11)220416(17)230416(10)D1022
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Model Number10-0066
Device Catalogue Number10-0066
Device Lot NumberD1022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown